| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Eye Pain (4467)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age, weight and ethnicity: unknown; not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2022.Initial reporter first name: unknown/ not provided.The device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient was experiencing severe dysphotopsia and blurry vision in their left eye (os) causing eye strain, resulting in the need to explant the intraocular lens (iol).The patient could not drive and normal activities were significantly affected.The incision was enlarged for the explant, however, no other surgical interventions or delay in procedure reported.A non-johnson and johnson lens of 21.5 diopter was used as the replacement iol.The iol was discarded and will not be returned for investigation.The patient outcome was not provided.No additional information was provided.
Additional Manufacturer Narrative
Additional information was received regarding patient demographics: section a2 age: 61 years.Section a2 date of birth: (b)(6) 1960.Section a3 gender: female.Section a4 weight: 148 pounds.Section a5 ethnicity: not hispanic/latino.Section a5 race: white.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.